# SDR FDEA200908122982

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CAP CORRODED AT STA. 366, BL0 TO RBL24. REMOVED DAMAGED SECTION FOUND TO BE OUT OF LIMITS,  FABRICATED TEE CHORD, REPAIR   ANGLES AND STRAPS. INSTALLED REPAIR PARTS  AT STA 365, LBL 74 -RBL 34 IAW 53-00-51 FIG   201 REPAIR 3, CATEGORY A, MAJOR REPAIR..
